Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 292, NWS Jackson, MS

June 19, 2010Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2010, 2:58 PM CDT for Noxubee County, Winston County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2010, 2:58 PM CDT (19:58 UTC)
Expired
Jun 19, 2010, 3:45 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2519 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:08 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 19, 11:08 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CDT SAT JUN 19 2010

.UPDATE...

HAVE INCREASED PRECIP CHANCES OVER CNTRL/ERN MS...ESPECIALLY IN THE
GOLDEN TRIANGLE REGION FOR THIS AFTN. ALL ELSE IS GENERALLY ON TRACK
WITH THE FORECAST GRIDS. A COMPLEX OF THUNDERSTORMS HAS BEEN
DEVELOPING SOUTHWARD ACROSS THE TN VALLEY IN ASSOCIATION WITH UPPER
LEVEL SHORTWAVE TROUGH AND OUTFLOW BOUNDARY. WHILE MUCH OF THE
SHORTWAVE ENERGY IS FORECAST TO SHIFT NORTHEAST OF THE FORECAST
AREA...SOME OF THIS ENERGY IS COMBINING WITH THE SWD MOVING OUTFLOW
TO BRING AN INCREASING RISK FOR ORGANIZED STORMS TO NRN PORTIONS OF
THE ARKLAMISS AS WE GO INTO THE AFTN. MOST UNSTABLE CAPE VALUES ARE
ALREADY APPROACHING 4000 J/KG IN A NORTH-SOUTH AXIS EAST OF THE MS
RIVER...BUT MID LEVEL LAPSE RATES AWAY FROM THE SHORTWAVE TROUGH ARE
FAIRLY WEAK GIVEN INFLUENCE FROM THE MID LEVEL RIDGE...SO THERE IS
STILL SOME DOUBT ABOUT SVR POTENTIAL IN THE ARKLAMISS. REGARDLESS OF
TSTM DEVELOPMENT ALONG THE BOUNDARY...EXPECT DISORGANIZED AIRMASS
TSTM DEVELOPMENT ACROSS MOST OF THE AREA...ESPECIALLY EAST OF THE MS
RIVER WHERE INSTABILITY IS GREATEST AND CONVECTIVE INHIBITION THE
LEAST. THE UPDATED AVIATION DISCUSSION IS BELOW. /EC/

&&

.PREV DISCUSSION... /ISSUED 349 AM CDT SAT JUN 19 2010/

DISCUSSION...
TODAY THROUGH SUNDAY NIGHT...THE UPPER LEVEL ANTICYCLONE...NOW
CENTERED OUT OVER THE SOUTHERN PLAINS...WILL HELP TO KEEP THE HOT AND
HUMID CONDITIONS GOING ACROSS THE FORECAST AREA THROUGH THE WEEKEND.
HOWEVER...A WEAKNESS IN THIS RIDGE WILL ALLOW AN UPPER LEVEL
DISTURBANCE TO SINK SOUTH ACROSS THE FORECAST TODAY. THIS
WAVE...COMBINED WITH DIURNAL HEATING AS TEMPS CLIMB INTO THE MID
90S...AN ALREADY MOIST AND UNSTABLE AIRMASS OVER THE REGION...IN
ADDITION TO COOLER TEMPERATURES ALOFT AS A RESULT OF NORTHERLY FLOW
IN THE UPPER LEVELS OF THE ATMOSPHERE...WILL ALL AID IN THE
DEVELOPMENT OF CONVECTION ACROSS THE CWA THIS AFTERNOON INTO EARLY
THIS EVENING.

SOME STORMS DURING THIS TIME COULD BE STRONG OR SEVERE AND CAPABLE
OF PRODUCING DAMAGING WINDS AS WELL AS HAIL.  ALSO...DUE TO THE
COPIOUS AMOUNT OF MOISTURE OVER THE AREA AND EXPECTED SLOW MOVEMENT
OF STORMS...HEAVY RAINFALL IS POSSIBLE WHICH COULD LEAD TO SOME
LOCALIZED FLASH FLOODING.  THE BEST CHANCES FOR RAIN...AS WELL AS
FOR ANY STRONG TO SEVERE STORMS...APPEARS TO BE OVER AREAS EAST OF
THE INTERSTATE 55 CORRIDOR.  SHOWERS AND STORMS WILL BEGIN TO
DISSIPATE DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING.
MOSTLY CLEAR SKIES ARE THEN EXPECTED THROUGH THE OVERNIGHT HOURS AS
LOW TEMPERATURES ONLY FALL INTO THE MID 70S.

THE UPPER LEVEL RIDGE WILL BEGIN TO SHIFT BACK TO THE EAST AND NORTH
THROUGH THE DAY SUNDAY CAUSING IT TO HAVE A LITTLE STRONGER PRESENCE
OVER THE ARKLAMISS REGION.  HOT MUGGY CONDITIONS WILL PERSIST OVER
THE ENTIRE REGION AS HIGHS CLIMB INTO THE MID AND EVEN UPPER 90S IN
A FEW PLACES.  RAIN CHANCES WILL BE CONFINED TO THE SOUTH DURING
AFTERNOON...BUT I WON'T RULE OUT A STRAY SHOWER OR TWO POPPING UP IN
THE HEAT OF THE DAY FURTHER NORTH.  THIS ACTIVITY WILL DISSIPATE
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...GIVING WAY TO
MOSTLY CLEAR SKIES OVERNIGHT AS LOW AGAIN ONLY FALL INTO THE MID AND
LOWER 70S.

WITH HIGHS TODAY AND SUNDAY TOPPING OUT IN THE MID 90S...AND PERHAPS
EVEN UPPER 90S IN A COUPLE LOCATIONS SUNDAY...COMBINED WITH SURFACE
DEW POINTS IN THE LOW TO MID 70S...HEAT INDEX VALUES WILL APPROACH
105 BOTH DAYS. AT THE PRESENT TIME THOUGH...NO LOCATION IN THE
FORECAST AREA IS EXPECTED TO EXPERIENCE BOTH HEAT INDICES AT OR
ABOVE 105...OR OVERNIGHT LOWS OF AT LEAST 75 OR GREATER. THUS...THE
ISSUANCE OF A HEAT ADVISORY IS CURRENTLY NOT EXPECTED.  HOWEVER...
WITH HEAT INDICES STILL EXPECTED TO RANGE BETWEEN 100-105 DEGREES...
THE APPROPRIATE PRECAUTIONS SHOULD BE TAKEN DURING OUTDOOR
ACTIVITIES TO AVOID ANY HEAT RELATED ILLNESS. /19/

MONDAY THROUGH NEXT SATURDAY...
HOT AND HUMID CONDITIONS ARE EXPECTED FOR MUCH OF THE UPCOMING WEEK
AS A DEEP-LAYER RIDGE BECOMES ESTABLISHED OVER THE SOUTHERN CONUS.
MUCH OF THE CWA WILL BE SOUTH OF THE RIDGE AXIS...RESULTING IN AN
EASTERLY COMPONENT TO THE DEEP-LAYER MEAN FLOW THROUGH THE WEEK. THIS
PATTERN IS EXPECTED TO MITIGATE THE POTENTIAL FOR EXCESSIVE
HEAT...DESPITE 500-MB HEIGHT VALUES CLIMBING TOWARD 595 DECAMETERS
THROUGH THE WEEK. THUS...HIGH TEMPERATURE FORECASTS WERE GENERALLY
NUDGED SLIGHTLY DOWNWARD FROM MEX GUIDANCE TOWARD ENSEMBLE MOS
GUIDANCE. THIS YIELDS HIGH TEMPERATURES EACH DAY GENERALLY IN THE
MIDDLE 90S...WITH AFTERNOON HEAT INDEX READINGS IN THE 100 TO 105
DEGREE RANGE. HOWEVER...WITH LOW TEMPERATURES GENERALLY EXPECTED TO
FALL BELOW 75 DEGREES EACH NIGHT...NO HEAT ADVISORIES ARE PLANNED AT
THIS TIME.

FOR MONDAY THROUGH WEDNESDAY...THE GREATEST DEEP-LAYER MOISTURE WILL
BE ACROSS THE SOUTHERN CWA...WHERE ISOLATED TO SCATTERED AFTERNOON
AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED. LATER IN
THE WEEK...850-500 MB LAPSE RATES ARE EXPECTED TO STEEPEN ACROSS THE
CWA AS THE RIDGE GRADUALLY WEAKENS. THIS WILL RESULT IN GREATER
AFTERNOON INSTABILITY AND SLIGHT CHANCES FOR AFTERNOON AND EARLY
EVENING SHOWERS AND STORMS AREAWIDE. NO PARTICULARLY STRONG SYNOPTIC-
SCALE FEATURES ARE EXPECTED TO SUBSTANTIALLY ENHANCE PRECIP CHANCES
ON ANY DAY FOR THE UPCOMING WEEK.

THE CHANCE FOR PRECIPITATION WILL INCREASE TOWARD NEXT WEEKEND...AS
MULTI-MODEL CONSENSUS IS FOR AN AREA OF LOW PRESSURE TO ORGANIZE
SOUTH OF THE CWA. OPERATIONAL GFS INDICATES THAT THIS FEATURE WILL
EVOLVE OUT OF A STRONG TROPICAL WAVE THAT IS CURRENTLY WELL-DEFINED
ALONG 65W IN THE EASTERN CARIBBEAN. TIME-HEIGHT ANALYSES ACROSS THE
LESSER ANTILLES SUGGEST THAT THE SIGNATURE OF THIS WAVE EXTENDS FROM
THE SURFACE INTO THE MIDDLE TROPOSPHERE. GLOBAL MODELS INDICATE THAT
THE WAVE WILL SLOW ITS WEST-NORTHWESTWARD PROGRESS AS THE DEEP-LAYER
MEAN FLOW IN ITS VICINITY DECREASES. WHILE MODELS MOSTLY AGREE THAT
THIS FEATURE WILL EVOLVE INTO A CLOSED CIRCULATION AS IT APPROACHES
THE WESTERN CARIBBEAN LATE IN THE WEEK...THEY DISAGREE WITH REGARD TO
ITS EVENTUAL TRACK. SPECIFICALLY...THE OPERATIONAL GFS DEPICTS A
WEAKNESS IN THE SUBTROPICAL RIDGE CENTERED ALONG 80W...WHICH WOULD
ALLOW THE LOW TO TRACK NORTHWESTWARD INTO THE GULF OF MEXICO BY LATE
THIS WEEK. THIS SOLUTION WOULD YIELD GREATER COVERAGE OF PRECIP BY
NEXT WEEKEND. HOWEVER...THE ECMWF IS STRONGER WITH THE SUBTROPICAL
RIDGE...KEEPING THE LOW FURTHER TO THE SOUTH INTO THE CARIBBEAN
THROUGH SATURDAY. THIS WOULD MAINTAIN GENERALLY DRY CONDITIONS ACROSS
THE CWA INTO NEXT WEEKEND. GFS AND CMC ENSEMBLE MEMBERS ARE BETWEEN
THE OPERATIONAL GFS AND ECMWF SOLUTIONS. THUS...POPS FOR NEXT SATURDAY
FOLLOW ENSEMBLE MOS GUIDANCE...WHICH YIELDS HIGHER PRECIP CHANCES
ACROSS THE CWA THAN ON PRECEDING DAYS. /COHEN/

&&

.AVIATION...

VFR CONDS WILL PERSIST THRU THE PERIOD AS HIGH PRESSURE
REMAINS OVER THE REGION. SHWRS/THUNDERSTORMS ARE XPCTD TO BUILD
17-19Z AS DAYTIME HEATING CONTINUES. GUSTY WINDS/LIGHTNING/OCSNL
MVFR/IFR CAN BE XPCTD INVOF THESE STORMS. CONVECTIVE COVERAGE WILL
DIMINISH 01-03Z WITH SKIES GRADUALLY CLEARING OVRNGT. OCSNL BR
10-13Z REDUCING VSBY 4-6SM WILL BE PSBL ALL AREAS. /BK/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&
Hazardous weather outlook, Jun 19, 4:14 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
414 AM CDT SAT JUN 19 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
414 AM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EARLY EVENING...AND SOME OF THE STORMS COULD BE STRONG TO SEVERE.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
TO 60 MPH AND HAIL TO THE SIZE OF PENNIES. THE MOST LIKELY TIME FOR
STRONG TO SEVERE STORMS WILL BE BETWEEN 2 PM AND 9 PM TODAY. THE
STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. THE POTENTIAL FOR
STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE THE RESULT OF AN
UPPER-LEVEL WEATHER DISTURBANCE MOVING SOUTHWARD ACROSS THE
HOT...MOIST...AND UNSTABLE AIRMASS ACROSS THE ARKLAMISS REGION.

ALSO...HOT TEMPERATURES AND HIGH HUMIDITY WILL LEAD TO HEAT INDEX
READINGS OF AROUND 105 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAT INDEX READINGS OF 100 TO 105 DEGREES ARE EXPECTED DURING THE
AFTERNOON HOURS FOR SUNDAY AND POSSIBLY INTO NEXT WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

COHEN

In the hours before

Special weather statement, Jun 19, 12:15 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CDT SAT JUN 19 2010

MSZ030-031-191735-
CLAY MS-LOWNDES MS-
1215 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF WEST POINT AT 1215 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO EXPECTED WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN NORTHEASTERN LOWNDES AND EASTERN CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

EEC
Special weather statement, Jun 19, 12:42 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1242 PM CDT SAT JUN 19 2010

MSZ037-191810-
ATTALA MS-
1242 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 11 MILES NORTH OF SMYRNA AT 1242 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BK
Special weather statement, Jun 19, 1:25 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
125 PM CDT SAT JUN 19 2010

MSZ058-191855-
CLARKE MS-
125 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BARNETT AT 126 PM CDT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN CLARKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

BK
Special weather statement, Jun 19, 2:15 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT SAT JUN 19 2010

MSZ056-057-191945-
SMITH MS-JASPER MS-
215 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER SMITH COUNTY AT 215 PM
CDT...MOVING SOUTH SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

JA
Special weather statement, Jun 19, 2:27 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT SAT JUN 19 2010

MSZ064-065-191955-
COVINGTON MS-JEFFERSON DAVIS MS-
227 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF CARSON AT 227 PM
CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL JEFFERSON DAVIS AND WEST CENTRAL COVINGTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

JA
Special weather statement, Jun 19, 2:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT SAT JUN 19 2010

MSZ038-039-192025-
NOXUBEE MS-WINSTON MS-
255 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED NEAR MASHULAVILLE AT 255 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL WINSTON AND WEST CENTRAL NOXUBEE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:16 PM CDTHeat AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more29 hr
Jun 19, 4:10 PM CDTSevere Thunderstorm WarningJANNoxubee30 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence45 min
Jun 19, 4:49 PM CDTSevere Thunderstorm WarningJANCopiah41 min
Jun 19, 5:39 PM CDTSevere Thunderstorm WarningJANCopiah35 min
Jun 19, 6:33 PM CDTSevere Thunderstorm WarningJANCopiah24 min
Jun 19, 6:39 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.